# SDR HEEA062427

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 407040303105A
- Condition: Cracked
- Location: Blower
- Part time: 1,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL SENT BLOWER HOUSING ASSY TO USE WHAT IS NEEDED SO ORIGINAL AIRCRAFT WOULD NOT BE GROUNDED.   PHI USED THE HOUSING BECAUSE THE ORIGINAL WAS CRACKED AND THE INSIDE SHAFT ASSY HAD ROUGH BEARINGS.
